Pacific Journal of Mathematics

Sobolev approximation by a sum of subalgebras on the circle.

John B. Garnett and Anthony G. O'Farrell

Article information

Source
Pacific J. Math., Volume 65, Number 1 (1976), 55-63.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866952

Mathematical Reviews number (MathSciNet)
MR0419775

Zentralblatt MATH identifier
0348.30035

Subjects
Primary: 30A82

Citation

Garnett, John B.; O'Farrell, Anthony G. Sobolev approximation by a sum of subalgebras on the circle. Pacific J. Math. 65 (1976), no. 1, 55--63. https://projecteuclid.org/euclid.pjm/1102866952


Export citation

References

  • [1] L. Bers, Theory of Pseudo-analytic Functions, NYU, 1953.
  • [2] A. Beurling and L. Ahlfors, The boundary correspondence underquasiconformal mappings, Acta Math., 96 (1976), 125-142.
  • [3] A. Browder and J. Wermer, A method for constructing Dirichlet algebras, Proceed- ings Amer. Math. Soc, 15 (1964), 546-552.
  • [4] A. Denjoy, Sur la continuitedes functionsanalytiques singulieres, Bull. Soc. Math. France, 60 (1932), 27-105.
  • [5] P. Duren, Theory of Hp Spaces, Academic Press, 1970.
  • [6] K. Oikawa, Welding of polygons and the type of Riemannsurfaces, Kodai Math. Sem., 13 (1961), 37-52.
  • [7] L. Volkoviskii, Quasiconformal mappingand the problem of conformal welding (Russian), Ukranski Mat. Z., 2 (1951), 39-51.